# SDR FDEA202510101949

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FLOORPANEL
- Condition: Dented
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CARGO COMP AT STA 412 TO 490 & LBL11 TO RBL11 ABOVE FLOORBOARD 241AFF SURFACE   SKIN HAS INDENTATION. FABRICATED FLOOR PANEL 231AFF MPN#143T5875-5, LBL 11- RBL 11, STA 412-490 IN REF TO   BOEING DWG 143T5875-5. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. INSTALLATION OF   FLOORPANEL 231AFF WILL BE ACCOMPLISHED ON WO# 91095 N#294. THIS IS A MAJOR REPAIR.
